Please get a hold of yourself. This is not bad news, just realistic news, and you can do something about it. I'm not sure about whether to call this "scarring," but terminology aside, if it looks as though the redness is there to stay, then you can laser it away. Lasering redness is not new, experimental technology--it's been around for years, and can be used on newborn infants. Treatments cost about $400, and it usually takes 1-3. Get some consultations from qualified dermatologists who perform this common procedure, and then decide what you're prepared to do. There really is no need for you to be freaking out or "going insane." You might want also to look into some form of counseling to deal with your emotional issues.
Hi, this is Eloise from the acne forum. Take a look at my pictures to see how effective microdermabrasion and laser treatment can be at treating post-acne scars. You must wait 6 months after finishing Accutane treatment before having such procedures done because of the increased risk of scarring already fragilised skin.
Oral retinoids can cause facial redness and it has only been 3 months since you finished Accutane. Use a good skincare regime for facial redness such as Clinique's Redness Solutions or Rosaliac by La Roche-Posay. In another 3 months you will be able to have laser therapy if the problem persists. Although I do not consider scarring to be permanent unless it is a year old; your skin has a great ability to heal itself.
Depression and anxiety are common amongst acne patients. I was prescribed Effexor Venlafaxine to help with the Social Phobia associated with my severe acne.
Best Wishes, Eloise.